RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2011, Volume 2, Issue 1, Pages 119–129 (Mi mvk28)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic normality of the number of non-appeared values in random $m$-dependent sequences

M. I. Tihomirovaa, V. P. Chistyakovb

a Academy of Cryptography of Russian Federation, Moscow
b Steklov Mathematical Institute of RAS, Moscow

Abstract: A number of non-appeared values in a segment of discrete stationary $m$-dependent sequence is considered. Asymptotic normality of this number is proved under the condition that the number of possible values and the length of a segment tend to infinity and are of the same order.

Key words: $m$-dependent random variables, number of non-appeared values, central limit theorem.

DOI: https://doi.org/10.4213/mvk28

Full text: PDF file (638 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.214.5
Received 22.IV.2010

Citation: M. I. Tihomirova, V. P. Chistyakov, “Asymptotic normality of the number of non-appeared values in random $m$-dependent sequences”, Mat. Vopr. Kriptogr., 2:1 (2011), 119–129

Citation in format AMSBIB
\Bibitem{TikChi11}
\by M.~I.~Tihomirova, V.~P.~Chistyakov
\paper Asymptotic normality of the number of non-appeared values in random $m$-dependent sequences
\jour Mat. Vopr. Kriptogr.
\yr 2011
\vol 2
\issue 1
\pages 119--129
\mathnet{http://mi.mathnet.ru/mvk28}
\crossref{https://doi.org/10.4213/mvk28}


Linking options:
  • http://mi.mathnet.ru/eng/mvk28
  • https://doi.org/10.4213/mvk28
  • http://mi.mathnet.ru/eng/mvk/v2/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, V. P. Chistyakov, “Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables”, Discrete Math. Appl., 24:5 (2014), 305–317  mathnet  crossref  crossref  mathscinet  elib
    2. V. P. Chistyakov, “On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles”, Discrete Math. Appl., 24:6 (2014), 319–325  mathnet  crossref  crossref  mathscinet  elib  elib
    3. V. P. Chistyakov, “Ob asimptoticheskoi normalnosti chisla pustykh yacheek v odnoi skheme razmescheniya chastits komplektami”, Matem. vopr. kriptogr., 5:4 (2014), 129–138  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:219
    Full text:76
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019